# SDR CALA2024081300414

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 79,139 hours, 28,734 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 9819763
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 60,822 hours, 26,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIFF PRESSURE EXCEEDED LIMITATION. 8.5 AT FL380CREW FL380 DIFFERENTIAL PRESS WAS 8.5 AND RISING. WENT TO 8.9. M AX WAS 8.3 OPERATING LIMIT. DESCENDED DOWN TO FL 240. WENT DOWN TO 7.8 AND AND BACK UP TO 8.5 . AT  20000 WENT TO 8.0 AT 20000 C ABIN ALT WAS AT 0 AND SHOULD HAVE BEEN AROUND 3000FT. NEEDLE NEV ER WENT BELOW THE DIFFERENTIAL PRESSURE LIMITATION  UNTIL THEY W ERE AT FL140. DIDN'T NOTICE ANY CHANGES WITH POWER SETTING AND 0 2 MASKS DID NOT DEPLOY. CA BELIEVES IT TO BE AN OVER PRESSURE.  PRESSURIZED AIRCRAFT REF AMM 21-00-05-780-801 TO 4 PSID. NO HULL LEAKS FOUND. AFTER 4 PSID CLOSED OUTFLOW VALVE COMPLETLY AND TURNED BOTH PACKS OFF. AFTER 2 MINUTES PRESSURE WAS AT 2.5 AND RATE OF CHANGE NEVER EXCEEDED 1.5. ROTABLE PARTS CHANG ROTABLE PARTS CHANGE WAS INDICATED - TT # 1369988  SN OFF 9763 IPC REFERENCE # 21-31-00 VALVE, AIR, CAB  OFF 29-2131-9-0007 0524 ON 29-2131-9-0007 9763 REMOVED AND REPLACED AFT OUTFLOW ASSEMBLY REF AMM 21-31-03-000/400-801. OUTFLOW VALVE ASSEMBLY FAILED PRESSURIZATION GROUND TEST REF AMM 21-31-00-700-802.SUSPECT OUTFLOW VALVE ASSEMBLY BAD FROM STOCK STILL REQUIRES REPLACEMENT.
